# SDR UPS00231508

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 470 AT STR 7L RIVET PULLED RIVET TAIL.  REMOVED IAW SRM 51-30-2.  EVIDENCE OF CORROSION BETWEEN SKIN AND INTERNAL DOUBLER.  FUSELAGE SKIN REPAIRED BETWEEN BS 440 AND BS 507 STR 2L TO 7L IAW SMRO EO NR 2000-002-05. UPS ENGINEERING FILE NR 5330-2220.
